# SDR REXA201100849

- Difficulty date: November 18, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 17,604 hours, 15,058 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN, GEAR DISAGREE UP ONCE WE SELECTED GEAR UP AFTER TAKEOFF (ABOUT 20 SC.), ALSO HAD HYD 3 LO PRESS CAUTION MSG ( NOTICED THAT THE HYD 3 PRESSURE WAS AT 1100 PSI). COMPLIED WITH PA05-018B GAR DISAGREE EVENT PROCEDURES. R&R NR 3 HYD SYS FLUID RESERVOIR IAW AMM 29-12-30. LEAK CHECK GOOD. LANDING GEAR RETRACTION AND EXTENSION SYS FC NORMAL  IAW AMM 32-30-00. PART EFFECTIVITY VERIFIED.
